Generic robustness of spectral decompositions
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 36 (2003) no. 2, p. 213-224
@article{ASENS_2003_4_36_2_213_0,
     author = {Abdenur, Flavio},
     title = {Generic robustness of spectral decompositions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {2},
     year = {2003},
     pages = {213-224},
     doi = {10.1016/S0012-9593(03)00008-9},
     zbl = {1027.37010},
     mrnumber = {1980311},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2003_4_36_2_213_0}
}
Abdenur, Flavio. Generic robustness of spectral decompositions. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 36 (2003) no. 2, pp. 213-224. doi : 10.1016/S0012-9593(03)00008-9. http://www.numdam.org/item/ASENS_2003_4_36_2_213_0/

[1] Abdenur F., Attractors of generic diffeomorphisms are persistent, preprint IMPA, 2001. | MR 1950789

[2] Bonatti Ch., Diaz L.J., Persistence of transitive diffeomorphisms, Ann. Math. 143 (1995) 367-396. | MR 1381990 | Zbl 0852.58066

[3] Bonatti Ch., Diaz L.J., Connexions hétéroclines et généricité d'une infinité de puits ou de sources, Ann. Scient. Éc. Norm. Sup. Paris 32 (1999) 135-150. | Numdam | MR 1670524 | Zbl 0944.37012

[4] Bonatti Ch., Diaz L.J., On maximal transitive sets of generic diffeomorphisms, preprint PUC-Rio, 2001.

[5] Bonatti Ch., Diaz L.J., Pujals E., A C1-generic dichotomy for diffeomorphisms: weak forms of hyperbolicity or infinitely many sinks or sources, Ann. Math., to appear. | MR 2018925 | Zbl 1049.37011

[6] Bonatti Ch., Diaz L.J., Pujals E., Rocha J., Robustly transitive sets and heterodimensional cycles, Astérisque, to appear. | MR 2052302 | Zbl 1056.37024

[7] Bonatti Ch., Viana M., SRB measures for partially hyperbolic systems whose central direction is mostly contracting, Israel J. Math. 115 (2000) 157-193. | MR 1749677 | Zbl 0996.37033

[8] Carballo C.M., Morales C.A., Homoclinic classes and finitude of attractors for vector fields on n-manifolds, preprint, 2001. | MR 1934436

[9] Carballo C.M., Morales C.A., Pacifico M.J., Homoclinic classes for generic C1 vector fields, Ergodic Theory Dynam. Systems, to appear. | MR 1972228 | Zbl 1047.37009

[10] Diaz L.J., Pujals E., Ures R., Partial hyperbolicity and robust transitivity, Acta Math. 183 (1999) 1-43. | MR 1719547 | Zbl 0987.37020

[11] Franks J., Necessary conditions for stability of diffeomorphisms, Trans. AMS 158 (1971) 301-308. | MR 283812 | Zbl 0219.58005

[12] Hayashi S., Diffeomorphisms in I1(M) satisfy Axiom A, Ergodic Theory Dynam. Systems 12 (1992) 233-253. | MR 1176621 | Zbl 0760.58035

[13] Hayashi S., Connecting invariant manifolds and the solution of the C1 stability and Ω-stability conjectures for flows, Ann. Math. 145 (1997) 81-137. | Zbl 0871.58067

[14] Kelley J.L., General Topology, New York, Springer, 1955. | MR 70144 | Zbl 0306.54002

[15] Mañé R., Contributions to the C1-stability conjecture, Topology 17 (1978) 386-396. | MR 516217 | Zbl 0405.58035

[16] Mañé R., An ergodic closing lemma, Ann. Math. 116 (1982) 503-540. | MR 678479 | Zbl 0511.58029

[17] Palis J., A global view of dynamics and a conjecture on the denseness of finitude of atttractors, Astérisque 261 (2000) 335-347. | MR 1755446 | Zbl 1044.37014

[18] Pugh C., An improved closing lemma and a general density theorem, Amer. J. Math. 89 (1967) 1010-1021. | MR 226670 | Zbl 0167.21804

[19] Pujals E., Sambarino M., Homoclinic tangencies and hyperbolicity for surface diffeomorphisms: a conjecture of Palis, Ann. Math. 151 (2000) 961-1023. | MR 1779562 | Zbl 0959.37040

[20] Palis J., Takens F., Hyperbolicity and Sensitive-Chaotic Dynamics at Homoclinic Bifurcations, Cambridge Univ. Press, 1993. | MR 1237641 | Zbl 0790.58014

[21] Shub M., Global Stability of Dynamical Systems, Springer-Verlag, New York, 1986. | MR 869255 | Zbl 0606.58003